# SDR CA140225018

- Difficulty date: February 24, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,197 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 601C3101005
- Condition: Faulted
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, ENGINE 1 REV FAIL.  ENG 1 REV PROT FAULT.  ENG 1, NO DISPATCH.  FOUND OTBD UPPER T/R ACTUATOR ROD END CAP LOOSE AND LEAKING.  FOUND NR 1 REVERSER UPPER LT FEEDBACK ACTUATOR, LEAKING ACTUATOR REPLACED IAW AMM 78-30-05-PB301.  78-32-03-400-801-A.  NR 1 T/R RIGGED IAW EMM 78-30-00-810-801 T/R BLEEDING CARRIED OUT, IAW 78-32-00-870-801A.  T/R FUNCTIONAL TESTS CARRIED OUT IAW 78-30-01-720-801-A NR 1 THRUST REV OPS CHECK SERVICABLE.
